Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Wilmington, OH

April 29, 20144 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2014, 5:40 PM EDT for 4 counties in Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2014, 5:40 PM EDT (21:40 UTC)
Expired
Apr 29, 2014, 6:15 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:46 PM EDTTSTM WND DMGMonterey, KYTREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS51 KILN 292140
SVRILN
KYC041-077-081-187-292215-
/O.NEW.KILN.SV.W.0013.140429T2140Z-140429T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT TUE APR 29 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  EXTREME EASTERN CARROLL COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 615 PM EDT.

* AT 539 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  GRATZ...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  OWENTON...
  KENTUCKY SPEEDWAY...

IN ADDITION...ELMER DAVIS LAKE...SQUIRESVILLE...WHEATLEY...NEW
LIBERTY...LONG RIDGE...NEEDMORE...SANDERS AND HOLBROOK ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 52 AND 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8490 3842 8489 3842 8495 3844 8497
      3847 8496 3849 8500 3852 8499 3850 8501
      3851 8503 3855 8501 3857 8503 3873 8498
      3865 8464 3838 8485
TIME...MOT...LOC 2141Z 204DEG 29KT 3849 8491

HAIL...0.75IN
WIND...60MPH

$$
ASL
1 follow-up statement
055 
WWUS51 KILN 292158
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT TUE APR 29 2014

KYC041-077-081-187-292208-
/O.CAN.KILN.SV.W.0013.000000T0000Z-140429T2215Z/
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
558 PM EDT TUE APR 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT...SOUTHWESTERN
GALLATIN...EXTREME EASTERN CARROLL AND OWEN COUNTIES HAS BEEN
CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...ANOTHER SEVERE 
THUNDERSTORM WARNING HAS BEEN ISSUED TO THE NORTHEAST.

GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3839 8490 3842 8489 3842 8495 3844 8497
      3847 8496 3849 8500 3852 8499 3850 8501
      3851 8503 3855 8501 3857 8503 3873 8498
      3865 8464 3838 8485
TIME...MOT...LOC 2158Z 204DEG 29KT 3862 8484

$$

LATTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:11 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 29, 4:11 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE APR 29 2014

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO BRING INTERMITTENT CHANCES FOR
PRECIPITATION TO THE AREA THROUGH THE END OF THE WEEK.
TEMPERATURES WILL COOL MID WEEK AS A COLD FRONT CROSSES THE
REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MOSTLY SUNNY SKIES HAVE ALLOWED FOR MIXING OF DRIER AIR IN THE LOW
LEVELS TO THE SURFACE. LOW LEVEL CONVERGENCE OFF TO THE EAST IS
PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS
SOUTHEASTERN OHIO AND WEST VIRGINIA THIS AFTERNOON. THIS ACTIVITY
IS EXPECTED TO STAY EAST OF OUR FORECAST AREA THIS AFTERNOON.

A DISTURBANCE LOCATED ACROSS THE TENNESSEE VALLEY IS ROUNDING THE
SOUTHEASTERN SIDE OF A DEEP UPPER LOW ACROSS THE MID WEST THIS
EVENING. THUNDERSTORMS WILL DEVELOP SOUTH OF THE OHIO VALLEY AND
WILL MOVE IN THE DIRECTION OF OUR AREA DURING THE EVENING.
INSTABILITY APPEARS TO BE LIMITED IN THE LOW LEVELS ACROSS OUR
AREA DUE TO DRY AIR. A MID LEVEL WIND MAX WILL CROSS OUR AREA
LATE THIS EVENING WHICH WILL HELP TO ENHANCE PRECIPITATION. IF LOW
LEVEL INSTABILITY WERE HIGHER AND TIMING OF PRECIPITATION MOVING
IN WAS NOT SO LATE IN THE DAY...CONFIDENCE WOULD BE HIGHER IN A
SEVERE THREAT. HOWEVER...WITH TIMING OF CONVECTION MOVING INTO THE
AREA CLOSE TO SUNSET...AND DRY AIR IN THE LOW LEVELS...THE THREAT
FOR DAMAGING WINDS AND LARGE HAIL WILL BE ISOLATED. THE MAIN
THREAT APPEARS TO BE HEAVY RAIN WITH THE POTENTIAL FOR TRAINING
SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING AS A MID LEVEL
WIND MAXIMA LIFTS NORTH ACROSS OUR AREA. HOWEVER...SINCE WE CANNOT
RULE OUT SEVERE WEATHER THIS EVENING...AND WITH THE POTENTIAL FOR
HEAVY RAIN TONIGHT...ALL THE ABOVE THREATS WILL BE HIGHLIGHTED IN
THE HWO.

THE DISTURBANCE WILL LIFT NORTH OF OUR AREA LATE TONIGHT WHICH
SHOULD BRING AND END TO PRECIPITATION BEFORE SUNRISE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
UPPER LOW WILL SPIN ACROSS THE MID WEST WHILE MOVING VERY LITTLE
THROUGH WEDNESDAY NIGHT. A SURFACE LOW UNDERNEATH THIS UPPER LOW
WILL SLIDE SLOWLY EASTWARD THROUGH THE SHORT TERM TIME PERIOD.
THIS WILL GRADUALLY BRING A COLD FRONT TOWARD OUR AREA. ON
WEDNESDAY...THE AREA WILL START OFF IN THE WARM SECTOR UNDER
SOUTHWESTERLY FLOW. MAINLY DIURNAL SHOWER ACTIVITY IS EXPECTED
DURING THE DAYTIME WEDNESDAY. AM FORECASTING SLIGHT CHANCE POPS
FOR WEDNESDAY. HOWEVER...THERE APPEARS THE POSSIBILITY FOR A
LITTLE BETTER COVERAGE THAN THAT IN THE EAST...WHERE DEEPER
MOISTURE MAY BE LOCATED. HIGHS WILL BE DEPENDENT ON CLOUD COVER.
WITH SOME DRY AIR EXPECTED TO REMAIN IN PLACE IN THE LOW
LEVELS...AM EXPECTING SOME CLEARING SIMILAR TO TODAY ACROSS THE
CENTRAL AND EASTERN ZONES. THIS SHOULD RESULT IN HIGHS REACHING THE
LOW 70S IN THOSE LOCATIONS. ACROSS THE WEST...THE APPROACHING COLD FRONT
MAY LIMIT HIGHS IN THE UPPER 60S IF THE FRONT ARRIVES EARLY ENOUGH
IN THE DAY ACROSS THOSE ZONES.

THE FRONT IS EXPECTED TO MAKE ITS WAY EASTWARD ACROSS THE AREA
OVERNIGHT WEDNESDAY NIGHT. THIS WILL BRING AN INCREASE IN CLOUD
COVER WITH AN ONSET OF COLD ADVECTION ACROSS OUR AREA. A LULL IN
SHOWER ACTIVITY IS EXPECTED OVERNIGHT WITH DRY AIR IN THE MID
LEVELS BEING DRAWN NORTHEAST ACROSS THE REGION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
CENTER OF EXPANSIVE UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES ON
THURSDAY WILL SLOWLY MOVE NORTHEAST TO SOUTHEAST CANADA BY FRIDAY.
EMBEDDED DISTURBANCES ROTATING AROUND THE LOW...ALONG WITH LIMITED
MOISTURE...WILL FAVOR A THREAT OF SHOWERS THROUGH THIS PERIOD. THE
HIGHEST CHANCE WILL BE TIED TO THE DIURNAL CYCLE WHERE DAYTIME
INSTABILITY WILL BE MAXIMIZED. CONSIDERABLE CLOUDINESS WILL OCCUR
ALONG WITH COOL TEMPERATURES FOR EARLY MAY.

FOR FRIDAY NIGHT INTO SATURDAY NIGHT...12Z GFS AND THE 00Z ECMWF ARE
IN GOOD AGREEMENT. ANOTHER UPPER LEVEL CLOSED LOW WILL DIVE
SOUTHEAST FROM SOUTH CENTRAL CANADA INTO THE GREAT LAKES REGION.
THIS FEATURE WILL BE ASSOCIATED WITH A COLD FRONT. WILL CONTINUE
WITH A THREAT FOR SHOWERS AHEAD OF THE FRONT ON SATURDAY WITH PCPN
CHANCES TAPERING OFF SATURDAY NIGHT AS THE FRONT SAGS SOUTHEAST
THROUGH THE OHIO VALLEY. THERE WILL A LITTLE TEMPERATURE REBOUND ON
SATURDAY AHEAD OF THE FRONT.

FOR SUNDAY INTO MONDAY...NORTHWEST FLOW ALOFT WILL DOMINATE THE
REGION AS AFOREMENTIONED UPPER LEVEL CLOSED LOW PUSHES OFF THE NEW
ENGLAND COAST WHILE A MID LEVEL RIDGE BUILDS NORTHWARD INTO THE
PLAINS. SKIES SHOULD BE PARTLY CLOUDY AS SURFACE HIGH PRESSURE
SETTLES INTO THE REGION. TEMPERATURES WILL COOL A TAD ACROSS THE
NORTHERN ZONES.

FOR MONDAY NIGHT INTO TUESDAY...MODELS SUGGEST THAT THE MID LEVEL
RIDGE TO OUR WEST WILL TRY TO BUILD EAST INTO THE OHIO VALLEY. AS
THIS OCCURS..A WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE
REGION. IT IS DIFFICULT AT THIS JUNCTURE TO DETERMINE IF THE FRONT
WILL BE ACTIVE OR NOT GIVEN UNCERTAINTY OF ANY EMBEDDED DISTURBANCES
INTERACTING WITH THE BOUNDARY AS IT LIFTS NORTHEAST. HAVE KEPT THE
FORECAST DRY FOR NOW...BUT THIS WILL HAVE TO BE TWEAKED AS WE GET
CLOSER. TEMPERATURES WILL REBOUND ON TUESDAY IN THE WAKE OF THE WARM
FRONT.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AXIS OF A LITTLE BETTER LOW LEVEL MOISTURE SITUATED SOUTHWEST TO
NORTHEAST ACROSS OUR AREA HAS SLOWLY BEEN MIXING OUT THROUGH LATE
MORNING/EARLY AFTERNOON. STILL A FEW SPOTTY AREAS OF MVFR CIGS
WITH THIS...BUT GENERALLY EXPECT VFR CONDITIONS THROUGH MID TO
LATE AFTERNOON AS WE CONTINUE TO MIX.

A MID LEVEL JET AXIS WILL PIVOT UP INTO THE REGION THROUGH LATE
AFTERNOON INTO EARLY EVENING. THIS WILL PROVIDE SOME BETTER
FORCING FOR SOME SHOWER DEVELOPMENT FROM SOUTHWEST TO NORTHEAST
ACROSS THE AREA. DEGREE OF INSTABILITY IS SOMEWHAT IN DOUBT FOR
LATER TODAY AS WE CONTINUE TO DRY OUT IN THE LOW LEVELS. MODELS ARE
SUGGESTING THE BETTER INSTABILITIES FOR LATER THIS AFTERNOON/EARLY
EVENING WILL GENERALLY BE OFF TO THE EAST AND MAY NOT LINE UP
EXACTLY WITH THE BETTER FORCING. AS A RESULT...WILL CONTINUE TO
KEEP THUNDER THREAT AS A VCTS MENTION IN THE TAFS. ASSUMING WE DO
GET SOME PCPN THROUGH THIS EVENING...LOOKS LIKE THERE WILL BE
ENOUGH LOW LEVEL MOISTURE AROUND LATER TONIGHT TO SUPPORT SOME
MVFR CIGS AND VSBYS. LOWER CIGS SHOULD GRADUALLY LIFT THROUGH
LATE MORNING/EARLY AFTERNOON WEDNESDAY. WITH A COLD POOL ALOFT...A
FEW INSTABILITY SHOWERS WILL BE POSSIBLE THROUGH WEDNESDAY
AFTERNOON BUT CHANCE APPEARS LOW ENOUGH TO LEAVE OUT OF TAFS ATTM.

OUTLOOK...MVFR CONDITIONS POSSIBLE WEDNESDAY THROUGH SATURDAY WITH
CLOUDS/SHOWERS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...HICKMAN
AVIATION...JGL
Hazardous weather outlook, Apr 29, 4:16 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT TUE APR 29 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-302030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
416 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
EVENING AND LAST INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS
COULD BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

In the hours before

Local storm report, Apr 29, 12:01 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       4 W ROCKBRIDGE          39.58N 82.60W
04/29/2014  M1.97 INCH       HOCKING            OH   TRAINED SPOTTER

&&
Special weather statement, Apr 29, 5:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT TUE APR 29 2014

INZ073>075-080-KYZ089>096-OHZ078-292215-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
PENDLETON KY-BOONE KY-CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
CLERMONT OH-
530 PM EDT TUE APR 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME WESTERN
CLERMONT...GRANT...GALLATIN...CARROLL...CAMPBELL...BOONE...
PENDLETON...OWEN...KENTON...SOUTHERN RIPLEY...SOUTHWESTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 615 PM EDT...

AT 528 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 22 MILES SOUTHWEST OF INTERSTATE 71 AT MILE MARKER 40
TO 8 MILES SOUTHWEST OF MONTEREY TO 11 MILES SOUTHEAST OF CORINTH...
MOVING NORTH AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...
WILLIAMSTOWN...FALMOUTH...CARROLLTON...DRY RIDGE...KENTUCKY
SPEEDWAY...VEVAY...BUTLER...CRITTENDEN...WARSAW...WALTON...RISING
SUN...DILLSBORO...UNION AND TAYLOR MILL.

ALSO...BEECHWOOD...MONTEREY...NATLEE...NEW COLUMBUS...GRATZ...
CORINTH...ELK LAKE...ELMER DAVIS LAKE...KEEFER AND CORDOVA ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3907 8543 3903 8432 3906 8427 3857 8431
      3853 8447 3833 8478 3842 8489 3844 8497
      3851 8499 3851 8503 3856 8501 3859 8509
      3858 8521 3872 8533 3874 8534 3874 8526
      3870 8521 3891 8521 3891 8545

ASL
Special weather statement, Apr 29, 5:36 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE APR 29 2014

INZ050-059-OHZ060-292200-
UNION IN-WAYNE IN-PREBLE OH-
536 PM EDT TUE APR 29 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES THROUGH 600 PM
EDT...

AT 534 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KITCHEL...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND AND NEW PARIS.

ALSO...BOSTON...SUGAR VALLEY...RICHMOND MUNICIPAL AIRPORT...WEST
FLORENCE...NEW HOPE...MIDDLEBORO...WEST MANCHESTER AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3990 8486 3992 8461 3991 8455 3961 8478
      3967 8498

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 4 more8 hr
Apr 29, 2:48 AM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton, Robertson3 hr
Apr 29, 3:33 AM EDTSevere Thunderstorm WarningILNBracken, Mason27 min
Apr 29, 5:30 PM EDTSpecial Weather StatementILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more45 min
Apr 29, 5:52 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton, Owen38 min
Apr 29, 6:12 PM EDTSevere Thunderstorm WarningILNBoone, Kenton33 min
Apr 29, 6:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.